VeDA Forum

Notifications
Clear all

Vision problems

Page 1 / 2

Lili
 Lili
(@lili23)
Eminent Member
Joined: 3 weeks ago
Posts: 47
Topic starter  

Please anyone who experienced vision problems share with me I don't know why to do I am scared I am week 7 after fort shot Moderna my vision feels.like it's getting worst .

Thank you 


Quote
Joel
 Joel
(@joel)
New Member
Joined: 2 weeks ago
Posts: 1
 

I have vision problems that I do not believe are associated with the Covid shots. I had the Pfizer vaccine. My vision issues have been with me for quite a while. My problems come when I’m moving and can’t keep my head still and focused on one thing. Any slight movement and the subject of my focus is blurry.

Especially driving. The way I’ve explained it is, if my best friend was walking on the sidewalk and I was driving past him, I’d know someone was there, but I wouldn’t be able to tell it was someone that I know. Hopefully this will help.


ReplyQuote
Seema
(@seemamkhrj)
New Member
Joined: 1 week ago
Posts: 4
 

I developed vision problems after Pfizer jab. It's been going on from past 2 months and is not resolved yet. 


ReplyQuote
Saba
 Saba
(@saba)
Active Member
Joined: 2 weeks ago
Posts: 15
 

I did not realize that there was this separate thread. I am desperately looking for answers and hope. My Vax was on 3/19, 2 and 1/2 months to later have a lot of floaters in both my eyes, worse in the right eye. I never had these and I am 42. My first issue with the vax started with severe insomnia which I am still battling. Also started having tinnitus and hyperacusis 3 weeks after vax and still battling those. But nothing compares to the floaters issue especially knowing that they can can be permanent and there is really no cure other than risky surgeries or laser treatments which could cause more issues. My vision is off otherwise and don't know if it is the floaters. Night vision or vision in dark is not good. Also with street lights and car lights get a strobe effect. Please share if you have seen any improvement especially the floaters. TIA!!


ReplyQuote
Bella
(@bella)
Active Member
Joined: 3 days ago
Posts: 6
 

After the first shot of Pfizer vaccine, I am experincing floaters in my right eye. My vision has never been good but I am worried due to the sudden floaters that occured after about 12 days of vaccinnation. My second jab of vaccine is still due on 4 Aug. I have no time left even to consult an opthalmologist. I am worried should I go ahead for the second shot of vaccination without any fear?

Can anyone help or share their experince with floaters after vaccination? 


ReplyQuote
Bella
(@bella)
Active Member
Joined: 3 days ago
Posts: 6
 

@seemamkhrj I saw that you have developed some eye problems after vaccination.

Are they somewhat better now? How are your floaters? I am having floater in my right eye after ist jab and am worrying for the 2nd jab. 


ReplyQuote
Lili
 Lili
(@lili23)
Eminent Member
Joined: 3 weeks ago
Posts: 47
Topic starter  

@sujeetnavale hi I am just like you my eyes are full with floaters after my first shot with Moderna my vision is really bad I am so desperate my body is leaning towards the left side ,since May 28th some days are better but mostly noting is improving 100% and my vision is really affecting my days 


ReplyQuote
Lili
 Lili
(@lili23)
Eminent Member
Joined: 3 weeks ago
Posts: 47
Topic starter  

@sujeetnavale what vaccine you got please 


ReplyQuote
Lili
 Lili
(@lili23)
Eminent Member
Joined: 3 weeks ago
Posts: 47
Topic starter  

@seemamkhrj same as you 2 months after Moderna shot my eyes are filled with eye floaters 😩😩 don't know what to do I am so desparate 


ReplyQuote
Saba
 Saba
(@saba)
Active Member
Joined: 2 weeks ago
Posts: 15
 

@lili23 and @seemamkhrj So sorry that you are going through the same thing. My 1st and only Moderna was on 3/19. I am dealing with some other issues from the vax. Other than the floaters,  vision feels off. 


ReplyQuote
Lili
 Lili
(@lili23)
Eminent Member
Joined: 3 weeks ago
Posts: 47
Topic starter  

@sujeetnavale please what kind of other issue can you share with me because me too i have so many other problems.since 


ReplyQuote
Lili
 Lili
(@lili23)
Eminent Member
Joined: 3 weeks ago
Posts: 47
Topic starter  

@sujeetnavale you mean since March 2019 😢😩😢 this is so scary do you think if it was another Vax we still have had issues orbits because Moderna ..!!


ReplyQuote
Saba
 Saba
(@saba)
Active Member
Joined: 2 weeks ago
Posts: 15
 

@lili23 Sorry, I did mean March 2021 when I got the Moderna vax. I didn't have floaters before this. I also have severe insomnia, tinnitus, and hyperacusis from the vax. Insomnia is finally just a little better in the last 2 weeks but most issues remain. Floaters is my worst issue. Have you had an eye exam. Mine was normal so the retina is intact. Another person had a PVD after vax and also has a ton of floaters. I have met others with vision issues such as floaters on FB (tinnitus group) and on Reddit. 


ReplyQuote
Seema
(@seemamkhrj)
New Member
Joined: 1 week ago
Posts: 4
 

@lili23 If you don't have other symptoms like dizziness or face tightness or head heaviness then it's better to wait for a few more days and see if these floaters goes away. If your symptoms worsens by any chance then you need to consult a neuro-opthamologist.


Lili liked
ReplyQuote
Saba
 Saba
(@saba)
Active Member
Joined: 2 weeks ago
Posts: 15
 

@lili23 I did respond back to your message but not sure if you got it. Hang in there, things will get better. Floaters may not go away but hoping that we learn to ignore and adapt.


ReplyQuote
Page 1 / 2